MathSciNet Relay Station
MathSciNet bibliographic data
MR1119299 35J35 (35C20)
Rossmann, J. The asymptotics of the solutions of linear elliptic variational problems in domains with edges. Z. Anal. Anwendungen 9 (1990), no. 6, 565–578.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement